Alert archive / Kansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 73, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 15, 2022, 10:02 AM CDT for Butler County, Chase County, Greenwood County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2022, 10:02 AM CDT (15:02 UTC)
- Expired
- May 15, 2022, 10:46 AM CDT
- In force
- 44 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Butler County, KS, Chase County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 97 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 10:14 AM CDT | HAIL 0.75 | 1 S Cassoday, KS | REPORT FROM MPING: DIME (0.75 IN.). |
| May 15, 10:14 AM CDT | HAIL 1.25 | 2 Se Cassoday, KS | MOST WERE QUARTER SIZED WITH A FEW TO THE SIZE OF HALF DOLLAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 6:50 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 3.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -329 J/kg
- Mixed-layer LCL
- 1238 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
046
WUUS53 KICT 151502
SVRICT
KSC015-017-073-151600-
/O.NEW.KICT.SV.W.0073.220515T1502Z-220515T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1002 AM CDT Sun May 15 2022
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Southern Chase County in east central Kansas...
Northeastern Butler County in south central Kansas...
Northwestern Greenwood County in southeastern Kansas...
* Until 1100 AM CDT.
* At 1001 AM CDT, a severe thunderstorm was located 13 miles east of
Burns, or 17 miles southeast of Florence, moving southeast at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cassoday, Matfield Green, Wonsevu and Thrall.
This includes Interstate 35 between Mile Markers 87 and 107.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3807 9683 3825 9670 3818 9636 3817 9635
3817 9632 3814 9616 3782 9644
TIME...MOT...LOC 1501Z 295DEG 29KT 3812 9665
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JAKUB4 follow-up statements
871
WWUS53 KICT 151519
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1019 AM CDT Sun May 15 2022
KSC015-017-073-151600-
/O.CON.KICT.SV.W.0073.000000T0000Z-220515T1600Z/
Chase KS-Butler KS-Greenwood KS-
1019 AM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN CHASE...NORTHEASTERN BUTLER AND NORTHWESTERN
GREENWOOD COUNTIES...
At 1018 AM CDT, a severe thunderstorm was located 18 miles west of
Hamilton, or 19 miles northwest of Eureka, moving southeast at 35
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cassoday, Matfield Green and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3799 9671 3823 9658 3818 9636 3817 9635
3817 9632 3814 9616 3782 9644
TIME...MOT...LOC 1518Z 295DEG 29KT 3806 9648
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JAKUB719
WWUS53 KICT 151527
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1027 AM CDT Sun May 15 2022
KSC017-151537-
/O.CAN.KICT.SV.W.0073.000000T0000Z-220515T1600Z/
Chase KS-
1027 AM CDT Sun May 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHASE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central, southeastern and east central Kansas.
LAT...LON 3799 9671 3809 9663 3809 9636 3817 9635
3814 9616 3782 9644
TIME...MOT...LOC 1527Z 310DEG 27KT 3799 9646
$$
KSC015-073-151600-
/O.CON.KICT.SV.W.0073.000000T0000Z-220515T1600Z/
Butler KS-Greenwood KS-
1027 AM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHEASTERN BUTLER AND NORTHWESTERN GREENWOOD COUNTIES...
At 1027 AM CDT, a severe thunderstorm was located 14 miles northwest
of Eureka, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cassoday and Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3799 9671 3809 9663 3809 9636 3817 9635
3814 9616 3782 9644
TIME...MOT...LOC 1527Z 310DEG 27KT 3799 9646
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JAKUB542
WWUS53 KICT 151533
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1033 AM CDT Sun May 15 2022
KSC015-151543-
/O.CAN.KICT.SV.W.0073.000000T0000Z-220515T1600Z/
Butler KS-
1033 AM CDT Sun May 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BUTLER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
southeastern and east central Kansas.
LAT...LON 3787 9652 3809 9652 3809 9636 3817 9635
3814 9616 3782 9644
TIME...MOT...LOC 1533Z 295DEG 29KT 3797 9640
$$
KSC073-151600-
/O.CON.KICT.SV.W.0073.000000T0000Z-220515T1600Z/
Greenwood KS-
1033 AM CDT Sun May 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHWESTERN GREENWOOD COUNTY...
At 1033 AM CDT, a severe thunderstorm was located 11 miles northwest
of Eureka, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Thrall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3787 9652 3809 9652 3809 9636 3817 9635
3814 9616 3782 9644
TIME...MOT...LOC 1533Z 295DEG 29KT 3797 9640
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
JAKUB081
WWUS53 KICT 151546
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
1046 AM CDT Sun May 15 2022
KSC073-151556-
/O.CAN.KICT.SV.W.0073.000000T0000Z-220515T1600Z/
Greenwood KS-
1046 AM CDT Sun May 15 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GREENWOOD COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
southeastern and east central Kansas.
LAT...LON 3787 9652 3809 9652 3809 9636 3817 9635
3814 9616 3782 9644
TIME...MOT...LOC 1545Z 295DEG 29KT 3792 9628
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:21 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 15, 6:21 AM CDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Wichita KS 621 AM CDT Sun May 15 2022 .SHORT TERM...(Today through Tuesday night) Issued at 248 AM CDT Sun May 15 2022 Bottom line up front: Morning storms, moving across eastern KS (skirting the Ern edge of the area). Renewed afternoon convection? Additional storm chances Mon night through early Tue. This morning-Tonight: Pesky thunderstorms continue to fester over southeast KS along the northern edge of a complex of storms moving across NE OK, at this time, but think most of this activity will drift southeast forecast area over the next few hours. Attention then turns to northern KS, as a weak shortwave currently moving out of the Rockies into the northern plains will continue to make progress to the SE. Just ahead of this shortwave, increased moisture will lead convection moving into NE KS and dropping to the SE. Latest Hi-rez model trends suggest that this convection will continue for a good portion of the morning hours, as it drops southeastward towards SW MO, skirting the NERN edge of the forecast area, along a line from KSLN to KCNU. This scattered complex of storms will drop into SE KS this morning, and could grow upscale during the late morning hours, as it runs into a more unstable airmass, with bulk shear of 45-50kts. This could lead to a very large hail threat across SE KS late this morning through midday. So will go with the highest pops across SE KS this morning. Damaging winds are also a concern, with any bowing segments. For this afternoon, Some uncertainty on what will happen with the main synoptic backdoor cold front that is expected to trail just to the north of the morning complex of storms over ern KS. The uncertainty lies on whether there will be renewed convection along this boundary, as it pushes into southern KS for the late afternoon hours. Current thinking is that there is a chance of renewed convection for areas along and east of the KS Turnpike for the late afternoon hours, as the synoptic front drops south. So will keep some pops in for this chance. Some uncertainty on how much convergence there will be for widespread convection, but isolated to scattered storms look possible. If any convection can develop, think most it will drop S-SE into NE OK, during the early evening hours, with cooler drier air moving into the region for late this evening and tonight with clearing skies in most locations by the late evening hours. Mon-Tue: An active weather pattern looks to continue for the beginning of the week. Expect a quiet and seasonal temperature day on Mon, as weak ridging moves across the area. Models are in pretty good agreement with a mid level shortwave moving across the Rockies and ejecting out into the central plains from Monday night into Tuesday. Ahead of this system low level moist upslope flow from southeast winds look to destabilize atmosphere over western Kansas Monday afternoon/evening. So expecting thunderstorm development over the high plains, and then potentially growing upscale as a forward propagating complex of storms into central/eastern Kansas late Monday night from increasing moisture transport from the low level jet. Some uncertainty how far east the storms will stay strong to severe, but think scattered showers and a few storms are possible Mon night into early on Tue for most locations across the forecast area. A second upper level wave looks to move eastward across the northern plains on Tuesday with the chance of another complex of storms moving east-southeast across northern KS, and into central KS Tuesday night. Some uncertainty on the track or severity of both the Mon night and Tue night systems, but bulk shear and instability suggests some strong to severe storms with the complexes. Ketcham .LONG TERM...(Wednesday through Saturday) Issued at 248 AM CDT Sun May 15 2022 Surface high pressure looks to build over Kansas on Wednesday followed by returning deep Gulf of Mexico moisture on Thursday, as medium range models show a well developed upper level wave moving across the northern plains. This would result in dry weather for Kansas this period with storms possibly returning by the end of the week. Ketcham && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 620 AM CDT Sun May 15 2022 VFR Conditions are expected through the period. Thunderstorms are expected today for sites KSLN and KCNU. Currently have thunder in both TAFs. At this time storms should stay east of KICT but can't rule out a rogue storm. Also can't rule out brief MVFR for area that get storms. Otherwise, winds will shift from northeast to southeast to southwest and then to the north behind a front today. Gusty winds of 25kt will be possible this afternoon. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 85 55 80 60 / 20 0 0 20 Hutchinson 82 52 80 59 / 10 0 0 20 Newton 81 53 79 58 / 20 0 0 20 ElDorado 82 54 78 58 / 30 0 0 20 Winfield-KWLD 87 54 79 59 / 30 0 0 20 Russell 79 50 82 58 / 10 0 0 20 Great Bend 80 50 82 58 / 10 0 0 20 Salina 78 51 82 58 / 40 0 0 30 McPherson 80 51 80 57 / 20 0 0 30 Coffeyville 84 55 79 58 / 50 10 0 20 Chanute 82 55 78 58 / 60 10 0 20 Iola 80 54 78 57 / 60 10 0 20 Parsons-KPPF 82 55 79 58 / 50 10 0 20 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...CRW
Hazardous weather outlook, May 15, 5:22 AM CDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 522 AM CDT Sun May 15 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-161030- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 522 AM CDT Sun May 15 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected this morning through mid afternoon across northeast and eastern Kansas, mainly along and east of a Salina to Winfield line. Storm motion will be to the southeast. Tennis ball size hail and 60-70 mph winds will be the primary threats. There a small chance of thunderstorm redevelopment late this afternoon for areas east of the Kansas Turnpike. A few strong to severe storms are possible. Dime to quarter size hail and 50 to 60 mph winds are the main threats. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periodic off and on thunderstorm chances are expected Monday night through the middle of next week. While widespread severe weather appears unlikely during this period, a handful of strong to severe storms are possible. Stay tuned for later forecasts as details become clearer. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across southeast Kansas this morning. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict Ketcham
In the hours before
Local storm report, May 15, 7:52 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
752 AM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL 3 S MCPHERSON 38.32N 97.67W
05/15/2022 E1.50 INCH MCPHERSON KS PUBLIC
&&Local storm report, May 15, 8:01 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
801 AM CDT SUN MAY 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL NNW MOUNDRIDGE 38.21N 97.52W
05/15/2022 E0.75 INCH MCPHERSON KS TRAINED SPOTTER
&&
SCOTT.G.SMITHSpecial weather statement, May 15, 8:10 AM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Wichita KS
810 AM CDT Sun May 15 2022
KSZ052-151345-
Marion KS-
810 AM CDT Sun May 15 2022
...A strong thunderstorm will impact portions of northern Marion
County through 845 AM CDT...
At 809 AM CDT, Doppler radar was tracking a strong thunderstorm over
Durham, or 8 miles north of Hillsboro, moving southeast at 35 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Marion, Lincolnville, Durham, Tampa, Pilsen and Marion Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
central and east central Kansas.
&&
LAT...LON 3847 9682 3835 9682 3835 9684 3828 9684
3847 9733 3859 9717
TIME...MOT...LOC 1309Z 316DEG 30KT 3847 9718
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
CRWSpecial weather statement, May 15, 8:27 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Wichita KS
827 AM CDT Sun May 15 2022
KSZ053-070-071-151400-
Greenwood KS-Woodson KS-Chase KS-
827 AM CDT Sun May 15 2022
...A strong thunderstorm will impact portions of southeastern Chase,
northern Woodson and Greenwood Counties through 900 AM CDT...
At 827 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Madison, moving southeast at 45 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Eureka, Yates Center, Madison, Hamilton, Virgil, Eureka City Lake,
Thrall, Eureka Airport and Batesville.
This includes Interstate 35 between Mile Markers 102 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central, southeastern and east central Kansas.
&&
LAT...LON 3781 9653 3817 9652 3817 9596 3804 9596
3804 9565 3782 9561
TIME...MOT...LOC 1327Z 296DEG 38KT 3810 9626
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
CRWSpecial weather statement, May 15, 9:05 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service Wichita KS
905 AM CDT Sun May 15 2022
KSZ070>072-095-096-151500-
Wilson KS-Greenwood KS-Woodson KS-Neosho KS-Allen KS-
905 AM CDT Sun May 15 2022
...Strong thunderstorms will impact portions of northern Wilson,
northern Neosho, Woodson, southeastern Greenwood and Allen Counties
through 1000 AM CDT...
At 905 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Yates Center to 6 miles south of Hamilton.
Movement was southeast at 30 mph.
HAZARD...Wind gusts of 40 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chanute, Iola, Humboldt, Yates Center, La Harpe, Gas, Toronto,
Hamilton, Buffalo, Fall River, Neosho Falls, Benedict, Virgil,
Coyville, Bassett, Rose, Piqua, Toronto Lake, Batesville and
Petrolia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
southeastern Kansas. A Severe Thunderstorm Watch also remains in
effect until 400 PM CDT for southeastern Kansas.
&&
LAT...LON 3766 9514 3760 9609 3802 9629 3804 9529
TIME...MOT...LOC 1405Z 298DEG 27KT 3794 9575 3789 9621
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
JAKUBSpecial weather statement, May 15, 9:34 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Wichita KS
934 AM CDT Sun May 15 2022
KSZ053-069-070-151500-
Butler KS-Greenwood KS-Chase KS-
934 AM CDT Sun May 15 2022
...A strong thunderstorm will impact portions of southern Chase,
northeastern Butler and northwestern Greenwood Counties through 1000
AM CDT...
At 934 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Burns, or 13 miles southeast of Florence, moving
southeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cassoday, Matfield Green and Wonsevu.
This includes Interstate 35 between Mile Markers 87 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central, central, southeastern and east central Kansas.
&&
LAT...LON 3785 9654 3808 9685 3823 9675 3815 9636
TIME...MOT...LOC 1434Z 302DEG 32KT 3812 9673
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
JAKUBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:15 PM CDT | Special Weather Statement | ICT | Barton | 45 min |
| May 14, 8:52 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 68 min |
| May 14, 10:08 PM CDT | Special Weather Statement | ICT | Harper | 37 min |
| May 14, 11:21 PM CDT | Special Weather Statement | ICT | Sedgwick | 24 min |
| May 15, 12:09 AM CDT | Special Weather Statement | ICT | Cowley | 51 min |
| May 15, 12:20 AM CDT | Special Weather Statement | ICT | Chautauqua | 40 min |
| May 15, 1:07 AM CDT | Special Weather Statement | ICT | Chautauqua | 38 min |
| May 15, 1:52 AM CDT | Special Weather Statement | ICT | Chautauqua | 38 min |
| May 15, 2:27 AM CDT | Special Weather Statement | ICT | Labette | 48 min |
| May 15, 5:44 AM CDT | Special Weather Statement | ICT | Lincoln | 46 min |
| May 15, 6:09 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Saline | 66 min |
| May 15, 6:47 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 58 min |
| May 15, 7:02 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Marion, Rice | 58 min |
| May 15, 7:13 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 62 min |
| May 15, 7:42 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Marion | 63 min |
| May 15, 7:55 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, McPherson, Marion | 65 min |
| May 15, 8:10 AM CDT | Special Weather Statement | ICT | Marion | 35 min |
| May 15, 8:27 AM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 33 min |
| May 15, 8:53 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 46 min |
| May 15, 9:05 AM CDT | Special Weather Statement | ICT | Allen, Woodson | 55 min |
| May 15, 9:34 AM CDT | Special Weather Statement | ICT | Chase | 26 min |
| May 15, 10:32 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 32 min |
| May 15, 10:35 AM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 55 min |
| May 15, 10:58 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| May 15, 11:08 AM CDT | Special Weather Statement | ICT | Greenwood | 52 min |
| May 15, 11:20 AM CDT | Special Weather Statement | ICT | Wilson | 40 min |
| May 15, 11:36 AM CDT | Special Weather Statement | ICT | Greenwood | 24 min |
| May 15, 11:49 AM CDT | Special Weather Statement | ICT | Neosho, Wilson, Woodson | 56 min |
| May 15, 12:27 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 26 min |
| May 15, 12:37 PM CDT | Special Weather Statement | ICT | Chase | 53 min |
| May 15, 12:57 PM CDT | Special Weather Statement | ICT | Labette, Neosho | 48 min |
| May 15, 1:02 PM CDT | Special Weather Statement | ICT | Allen, Woodson | 43 min |
| May 15, 1:23 PM CDT | Special Weather Statement | ICT | Greenwood | 52 min |
| May 15, 1:36 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 54 min |
| May 15, 1:59 PM CDT | Special Weather Statement | ICT | Neosho | 46 min |
| May 15, 2:13 PM CDT | Severe Thunderstorm Warning | ICT | Wilson, Woodson | 35 min |
| May 15, 2:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| May 15, 2:33 PM CDT | Special Weather Statement | ICT | Woodson | 27 min |
| May 15, 2:47 PM CDT | Special Weather Statement | ICT | Neosho | 28 min |
| May 15, 2:59 PM CDT | Special Weather Statement | ICT | Wilson | 31 min |
| May 15, 3:32 PM CDT | Special Weather Statement | ICT | Neosho, Wilson | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.